On Generalized Fractional Integral Operators and the Generalized Gauss Hypergeometric Functions

Agarwal, Praveen, Baleanu, Dumitru . Abstract and Applied Analysis 2014. 2014 (630840) :-

Locate this article in:

Bibtex

@article{CIS-316578,
  Author = {Agarwal, Praveen and Baleanu, Dumitru},
  Title = {On Generalized Fractional Integral Operators and the Generalized Gauss Hypergeometric Functions},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {630840},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles